MAUDE Adverse Event Report: SUNMED HOLDINGS LLC SUNMED LLC; ETHOX 4030 INFU-SU 3000ML PRESSURE IN

SUNMED HOLDINGS LLC SUNMED LLC; ETHOX 4030 INFU-SU 3000ML PRESSURE IN
Model Number 950089904
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Reportable as it was an interruption in therapy for the patient.
 
Event or Problem Description
Bag exploded while it was being pumped up.
 
Additional Manufacturer Narrative
Reportable as it was an interruption in therapy for the patient.The complaint of "bag exploded while it was being pumped up" were reported.There were no photo images or videos provided for evaluation.However, potential root cause of the issue may have been caused by inadequate seal over inflation that would cause the bag seal to pop open or seams to tear.Testing was performed for inventory analysis for lot number 230600719 that was pulled closest to the lot number provided.Based on the test results the defect was not confirmed in the inventory analysis for lot number 230600719 that was pulled closest to the lot number provided.All units were observed to not have any visible damage.The regulatory risk was identified as minor-violative per table 2 of ref-(b)(4) and has been submitted to carb for review.We will continue to monitor trends during our periodic complaint review meetings.
 
Event or Problem Description
Bag exploded while it was being pumped up.

Brand Name
SUNMED LLC
Common Device Name
ETHOX 4030 INFU-SU 3000ML PRESSURE IN
Manufacturer (Section D)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer (Section G)
SUNMED HOLDINGS LLC
2710 northridge dr nw suite a
grand rapids MI 49544
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18008509
Report Number1314417-2023-00024
Device Sequence Number7478354
Product Code KZD
UDI-Device Identifier20889483149826
UDI-Public20889483149826
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 10/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number950089904
Device Catalogue Number950089904
Device Lot Number230100490
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date10/25/2023
Supplement Report FDA Received Date04/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown